MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number MX60E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 05/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned for evaluation.Microscopic examination found the lens cut in 2 pieces across the optic.A review of device history record (dhr) did not find any non-conformities or anomalies related to the reported event.The trend analysis, risk analysis, and directions for use are considered acceptable with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.
 
Event or Problem Description
It was reported that approximately one month after implantation of an intraocular lens (iol) into the left eye, the patient experienced negative dysphotopsia reporting decreased peripheral vision.Approximately one month after onset of symptoms, the left eye iol was exchanged with a different model iol.In the "surgeon's" opinion the likely cause of event is, "negative dysphotopsia, which can happen with any lens." patient outcome is good.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd.
clearwater, FL 33759
7277246600
MDR Report Key17229308
Report Number0001313525-2023-70079
Device Sequence Number15226626
Product Code HQL
UDI-Device Identifier10757770531490
UDI-Public(01)10757770531490(17)250228
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberMX60E
Device Catalogue NumberMXUE2450
Device Lot Number3245305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC, BAUSCH AND LOMB INJECTOR SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale